MAUDE Adverse Event Report: ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ #2 FW CL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ #2 FW CL; NON-DEGRADABLE FIXATN FASTENER
Model Number HIP FIBERTAK SUTR ANCH, W/ #2 FW CL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex employee via (b)(4) that an ar-3600h hip fibertak suture anchor broke during the anchor insertion.This was discovered during a labrum repair with no patient harm.
 
Event or Problem Description
On 24-mar-2026 the sales representative provided the following additional information via email: ar-3600nd-3h knotless hip fibertak 1.7mm flex drill was used to prepare the bone socket for insertion of the implant.The bone quality of the patient was not provided.A piece of the instrument did break but all pieces were retrieved.
 
Additional Manufacturer Narrative
Additional information: b5, g3.

Brand Name
HIP FIBERTAK SUTR ANCH, W/ #2 FW CL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24145044
Report Number1220246-2026-00277
Device Sequence Number8841033
Product Code MBI
UDI-Device Identifier00888867295476
UDI-Public(01)00888867295476(11)250609(17)300531(10)15448478
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHIP FIBERTAK SUTR ANCH, W/ #2 FW CL
Device Catalogue NumberAR-3600H
Device Lot Number15448478
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown